# SDR C2XA05SH091

- Difficulty date: August 1, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- Aircraft time: 7,725 hours, 8,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 14533413401
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE CABIN.  MAINTENANCE INSTALLED MAIN CABIN DOOR INTERNAL HANDLE IAW EMB 135 AMM 52-18-05, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED FOR SERVICE.
